Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Having a heart pain which sometimes causes breathing problem. What to do?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2006
Answered : 2161 Questions
Question
Hello am XXXXX from nigeria am having a heart pain since febuary this year am so sqd about it cause it get worse all day sometimes i cant breath am just 19
Posted Mon, 9 Dec 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Klerida Shehu 8 minutes later
Hi At this sitaution I would suggest to consult gastroenterologist about gastric problems , lung doctor and cardiologist. you need specialised consults. all the best Dr.Klerida
Above answer was peer-reviewed by
 
Follow-up: Having a heart pain which sometimes causes breathing problem. What to do? 2 minutes later
Please help me what drugs can i use i dont want to die now please
 
 
Answered by Dr. Klerida Shehu 21 hours later
Brief Answer: Please run cardiac&GI tests and consultation first Detailed Answer: Hello XXXXX, Your situation is not to be frightened until the fear of dying. I strongly suggest to do the screening of the heart (ECG, Holter, and cardiac echo) together with GI consult to rule out GERD or gastritis. Meanwhile, I suggest to take OTC painkillers and have strict diet regimen: -avoid alcohol and smoking -avoid chillies, fatty or sugary/processed foods -drink more water -eat slowly, often and small portions Looking forward to have the results of your tests in. Dr.Klerida
Above answer was peer-reviewed by
 
Follow-up: Having a heart pain which sometimes causes breathing problem. What to do? 1 hour later
Thanks so much and i guess i will try to go and do the remaining test,cause i have done an ECG test already and chest X ray the doctor said everything is normal thats why am sipprize cause am still having thr pains in my chest well i will go and do the remaining test and get back to you thanks so much Dr.KLerida
 
 
Answered by Dr. Klerida Shehu 6 hours later
Brief Answer: Try not to avoid stress and anxiety... Detailed Answer: Hi XXXXX, If your chest X-ray and ECG were ok, then, it is most likely a neuro-muscular pain or because you are too anxious. Try to relax, avoid alcohol and smoking or other drugs. Wish you health! Dr.Klerida
Above answer was peer-reviewed by
 
Follow-up: Having a heart pain which sometimes causes breathing problem. What to do? 16 hours later
Thanks so much,if you say so about the muscular pain does it makes it affect my breathing also and the pain last for about 7months even till now cause am so scared have never experienced this kind of sickess before and please what medicine can i use for me to be ok and be relif from this pain cause i have used alot of mesicine and there os still no changes please advice me on some good meds?may god bless you and reward you! I will be waiting to hear from you !!
 
 
Answered by Dr. Klerida Shehu 10 hours later
Brief Answer: Please follow the answer below... Detailed Answer: Hi XXXXX, Thank you for your wishes; the same to you too. At this point, I suggest to - take pain-killers - start omeprazole while you take pain-killers - do more physical activity - avoid drinking alcohol or smoking - do not take/smoke any other drug If no improvement, and other tests are ok, consult neurologist. Hope it answered to your inquiries! Wish you health! Dr.Klerid
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor